Today I consulted with a doctor for my stress related problems. He identified as GAD (generalised Anxiety
disorder). He prescribed me following medicines.
1. Betacap TR 40 (Propranolol hydrochloride extended release capsules)
2. Alprazolam 0.5 tablets
He advised me to take these medicines for 2 months.
Are there any serious side effects for these medicines. Can I take these medicines
full 2 months. Im 28 male with no other serious physical/mental issues.
I am not familiar with the Betacp TR40 but I know that the Alprazolam is Xannax. Its a Benzodiazipam. They usually prescribe it for short-term relief of Anxiety. I find it very relaxing when I take it (.5mg) in the evening before bed. It can be habbit forming but as long as you take it as perscribed and don't increase it without your Dr.'s knowledge you should be fine. If you have ever had a substance issue, I would recommend that you be strict with yourself. If you find that you're wanting more than perscribed, talk to your doctor and have it changed.
i neither have heard of Betacp TR40 but im on Zoloft 50mg which helps with anxiety,ocd,depression,irrational thoughts, social anxiety and the rest you can think of...
i also take Valium which is another kind of Benzodiazipam i take 1 in the morning (2mg) and 2 at night (4mg) it helps me sleep well sometimes if im not so alert lol...
i would not understand why your doc only perscribed this to you for 2 months usually they keep you on for 6 months even when everything is all when and keep going to 12 months than wean you off it.... please do not stop any anxiety/anitdepressent suddenly it will cause horrific side effects u need to be weaned of but your doc should be taking good care of you on that.... i hope all goes well n remember it all takes time usually u wont feel the effects within 4 to 6 weeks some -ppl longer.... n it wont be a WHAM moment ul just realize u can let things go and can control things better.. you will still have your moments but they wont be as bad as you were before... ive only been on my meds 4 weeks tomorrow so ive still got a long road a head and dont worry i have my moments everyday.... hope you are ok.. and take care.. we r all here for the same reason so remember you are not alone...xx
much love xxmon xx
I have taken Xanax myself and I am also on Paxil. The issue you want to check is also if there are issues coming off of BetaCap. Some medicines like Paxil work really well for anxiety disorders but the withdrawl can be the probelm. I know that most medications take 4-6 weeks to take effect fully so I wonder what type of medicine would work within this 2 month time frame and then be ok to stop and not have the same symptoms. I would also suggest perhaps psychotherapy as well as medication.
Have experienced any side effects after 2 months on Betacap capsules?
I was justrecently was hospitalized from getting off of 8 prescribed meds. COLD TURKEY!!
I was on this cocktail for over 8years. Treated for ADD, BiPolar type 2, PTSD ect. Had horrific side effects and DO NOT recommned. I am alive and healthy and am now teaching fitness classes on only Seroquel at night. Had abused my Benzo's and amphetamines and treated poorly by my PHYSCOPHARM. He really did not know what I was on when confronted about my increased symptoms. Got mad and went Cold turkey. Quite a story. Am open for any quiestions pertaining to this matter.
Please make sure you are your own advocate when consuming multiple meds. Educate yourself. In my experience, keeping a journal has helped me alot in keeping touch with myself and symptoms. I was DX with my BiPolar in the 80's and have lived medicated and non-medicated. I prefer taking medicine for sure, but over medicated?. There is a huge difference!!! All people have different drug receptors and react diferently to meds. we all are unique and need what works for us.
After some serious thought, I decided to not to start with paxidep. Im worried if this medicine will make me an addict and spoil my physical health.
The problem I had is i get too much angry and my heart rate goes too high and my body shiver. Also feel cold and unsteady head when im stressed.
Now with Betacap and Alprocontine , I have the body almost under control. But sometimes
i still feel cold and unsteady head when stressed.
Reading the side effects of Paxidep, I have a feeling i may find it difficult to come out
this medicine for a long time if i start. Im pretty much normal guy if i can avoid stressful
moments. Sadly stress is part of life when we are living in a big city.
Now im thinking of adding some breathing exercises to my regular exercise routine.
I, too have the same concern about physical health. Is that what you are being treated for, sress? DBT skills worked for me. was in a partial program after hospilization. Very helpful!!!!
Teaches you to turn negative and stressfull energy into positive. To live in the moment.. I loved the process of learning this skill.
I am a fitness trainer and will not be medicated with most of the drugs for bipolar, fitness is a wonder way to beat depression/anxiety for the most part.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.